Couldn't find what you looking for?

TRY OUR SEARCH!

Hi all.

I need your help, guys. I was prescribed with ketamine for my "little" problem with depression. From start, I thought it was a bad idea. I had numerous side effects, but the most indicative was in the mornings when I'm about to be awake. I was in some state between sleep and reality. Like I wasn't myself, or precisely, like I was daydreaming.

That convinced me I must stop using ketamine. I want to cut it off.

Now, I'm concerned about withdrawal symptoms. What are the most common and how severe they are?

I'll appreciate any answer which can help me.

Loading...

User avatar
Health Advisor
784 posts

Hello, Billy.

I think you made the right call by deciding to quit ketamine because of those nasty side effects. Now, your next step is to schedule an appointment with your doctor. 

Counseling and support are the most common methods of treatment for Ketamine withdrawal.

During it, you can experience: hearing loss, doubling of vision, rapid heartbeat, shortness of breath and recurring depression.

Severity of these symptoms depends on how long you have been taken ketamine. You will encounter with strong craving during your withdrawal, but remain strong and concentrated. As time progresses, withdrawal symptoms will be more and more tolerable. 

Also, keep an eye on your depression. Do not allow it to take control over your life. Fight with it. 

I wish you luck!

Reply

Loading...